# SDR ASOA04899

- Difficulty date: November 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 8,891 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Component: Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
